Alert archive / Ohio / Lake Effect Snow Warnings in 2007
Lake Effect Snow Warning 4, NWS Cleveland, OH
NWS Cleveland, OH issued this lake effect snow warning at Jan 24, 2007, 2:59 PM EST for 6 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Jan 24, 2007, 10:31 PM EST. It was in force for 28 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2007, 2:59 PM EST (19:59 UTC)
- In effect from
- Jan 24, 2007, 10:31 PM EST
- Expired
- Jan 26, 2007, 2:55 AM EST
- In force
- 28 hr
- Issued by
- NWS Cleveland, OH
Counties Ashtabula County, OH, Cuyahoga County, OH, Geauga County, OH, Lake County, OH, Portage County, OH, Trumbull County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 85 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 668 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KCLE 241959 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 259 PM EST WED JAN 24 2007 OHZ011>014-023-089-PAZ001>003-250400- /O.UPG.KCLE.LE.A.0002.070125T0500Z-070126T2100Z/ /O.NEW.KCLE.LE.W.0004.070125T0900Z-070126T2100Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...WARREN...ASHTABULA...ERIE...EDINBORO...MEADVILLE 259 PM EST WED JAN 24 2007 ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 4 AM THURSDAY TO 4 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE EFFECT SNOW WARNING...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 4 PM EST FRIDAY. THE LAKE EFFECT SNOW WATCH IS NO LONGER IN EFFECT. A GENERAL SNOW WILL GIVE WAY TO HEAVIER LAKE EFFECT SNOW SHOWERS LATE TONIGHT AS AN ARCTIC COLD FRONT DIVES SOUTHEAST ACROSS THE REGION. THROUGH THE EVENING HOURS...ON AND OFF SNOW WILL CONTINUE WITH ACCUMULATIONS THROUGH MIDNIGHT OF AN INCH OR TWO LIKELY. THEN...INTENSE LAKE EFFECT SNOW BANDS ARE EXPECTED TO DEVELOP LATE TONIGHT BEHIND THE COLD FRONT. SQUALLS AND SOME THUNDER AND LIGHTNING ARE POSSIBLE THURSDAY AS THE BANDS INTENSIFY. SNOW SHOWERS AND SQUALLS ARE THEN EXPECTED TO CONTINUE THROUGH THURSDAY NIGHT INTO FRIDAY. ACCUMULATIONS THROUGH DAYBREAK THURSDAY COULD BE AS MUCH AS 2 TO 4 INCHES ACROSS INLAND SECTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. ANOTHER 4 TO 8 INCHES IS LIKELY DURING THE DAY THURSDAY WITH 3 TO 5 INCHES MORE POSSIBLE THURSDAY NIGHT. SOME LOCATIONS COULD END UP WITH MORE THAN A FOOT AND A HALF OF SNOW BEFORE THIS ACTIVITY FINALLY STARTS TO DIMINISH FRIDAY AFTERNOON. IN ADDITION...GUSTY NORTHWEST WINDS WILL ACCOMPANY THE SNOW CAUSING CONSIDERABLE BLOWING AND DRIFTING. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ010-020>022-250400- /O.EXT.KCLE.LE.A.0002.070125T0900Z-070126T2100Z/ LORAIN-MEDINA-SUMMIT-PORTAGE- INCLUDING THE CITIES OF...LORAIN...MEDINA...AKRON...RAVENNA 259 PM EST WED JAN 24 2007 ...LAKE EFFECT SNOW WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON... A GENERAL SNOW WILL GIVE WAY TO HEAVIER LAKE EFFECT SNOW SHOWERS LATE TONIGHT AS AN ARCTIC COLD FRONT DIVES SOUTHEAST ACROSS THE REGION. THROUGH THE EVENING HOURS...ON AND OFF SNOW WILL CONTINUE WITH ACCUMULATIONS THROUGH MIDNIGHT OF AN INCH OR TWO LIKELY. INTENSE LAKE EFFECT SNOW BANDS ARE EXPECTED TO DEVELOP LATE TONIGHT BEHIND THE COLD FRONT. IF WINDS BECOME MORE NORTHERLY LATE TONIGHT AND THURSDAY...THE HEAVIER LAKE SNOW SHOWERS COULD PUSH INTO LORAIN...MEDINA...SUMMIT AND PORTAGE COUNTIES. A LAKE EFFECT SNOW WATCH MEANS THAT SIGNIFICANT WINTER WEATHER IS POSSIBLE IN LOCALIZED AREAS WITHIN THE NEXT 36 HOURS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ KUBINA
6 follow-up statements
000 WWUS41 KCLE 250331 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1031 PM EST WED JAN 24 2007 OHZ022-251145- /O.UPG.KCLE.LE.A.0002.070125T0900Z-070126T2100Z/ /O.EXA.KCLE.LE.W.0004.070125T0900Z-070126T2100Z/ PORTAGE- INCLUDING THE CITY OF...RAVENNA 1031 PM EST WED JAN 24 2007 ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 4 AM THURSDAY TO 4 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE EFFECT SNOW WARNING FOR PORTAGE COUNTY IN NORTHEAST OHIO FROM 4 AM THURSDAY TO 4 PM EST FRIDAY. THE LAKE EFFECT SNOW WATCH IS NO LONGER IN EFFECT. THE HEAVIEST SNOW IS LIKELY OVER THE NORTHERN HALF OF PORTAGE COUNTY. LAKE EFFECT SNOW SHOWERS AND SNOW SQUALLS WILL INCREASE OVERNIGHT INTO THURSDAY AS AN ARCTIC COLD FRONT DIVES SOUTHEAST ACROSS THE REGION. SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE LIKELY OVERNIGHT WITH THE HEAVIER AMOUNTS IN THE NORTHERN HALF OF THE COUNTY. 2 TO 4 INCHES OF ADDITIONAL SNOW IS LIKELY DURING THE DAY THURSDAY WITH 6 INCHES ACROSS PARTS OF NORTHERN PORTAGE COUNTY. 1 TO 3 INCHES OF ADDITIONAL SNOW WITH LOCALLY HIGHER AMOUNTS ARE LIKELY THURSDAY NIGHT. GUSTY NORTHWEST WINDS WILL ACCOMPANY THE SNOW CAUSING SOME BLOWING AND DRIFTING IN THE OPEN COUNTRYSIDE. TEMPERATURES WILL BE STEADY OR SLOWLY FALL TO NEAR 20 TONIGHT THROUGH THE TEENS BY THURSDAY EVENING. $$ OHZ011>014-023-089-PAZ001>003-251145- /O.CON.KCLE.LE.W.0004.070125T0900Z-070126T2100Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...WARREN...ASHTABULA...ERIE...EDINBORO...MEADVILLE 1031 PM EST WED JAN 24 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT FROM 4 AM THURSDAY TO 4 PM EST FRIDAY... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT FOR MOST OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. HEAVIER LAKE EFFECT SNOW SHOWERS AND SQUALLS WILL SPREAD ACROSS THE AREA OVERNIGHT INTO THURSDAY AS AN ARCTIC COLD FRONT DIVES SOUTHEAST ACROSS THE REGION. SNOW AMOUNTS OF 2 TO 4 INCHES ARE LIKELY IN THE PRIMARY SNOWBELT OVERNIGHT WITH AN ADDITIONAL 4 TO 8 INCHES ON THURSDAY. THUNDER AND LIGHTNING MAY ACCOMPANY SOME OF THE SNOW SQUALLS. GUSTY WINDS WILL CAUSE BLOWING AND DRIFTING SNOW AND VISIBILITIES WILL BE GREATLY REDUCED AT TIMES. SNOW SHOWERS AND SQUALLS ARE EXPECTED TO CONTINUE THURSDAY NIGHT INTO FRIDAY. 3 TO 5 INCHES OF ADDITIONAL SNOW IS LIKELY THURSDAY NIGHT ALTHOUGH THE SNOW BANDS WILL BECOME MORE LOCALIZED BY THURSDAY NIGHT. SOME LOCATIONS COULD END UP WITH MORE THAN A FOOT AND A HALF OF SNOW BEFORE THE ACTIVITY TOTALLY ENDS FRIDAY AFTERNOON. TEMPERATURES WILL DROP TO NEAR 20 OVERNIGHT. LITTLE TEMPERATURE RECOVERY IS EXPECTED THURSDAY AND THEN TEMPERATURES WILL DROP THROUGH THE TEENS THURSDAY EVENING. $$ OHZ010-020-021-251145- /O.CON.KCLE.LE.A.0002.070125T0900Z-070126T2100Z/ LORAIN-MEDINA-SUMMIT- INCLUDING THE CITIES OF...LORAIN...MEDINA...AKRON 1031 PM EST WED JAN 24 2007 ...LAKE EFFECT SNOW WATCH REMAINS IN EFFECT FROM 4 AM EST THURSDAY THROUGH FRIDAY AFTERNOON... A LAKE EFFECT SNOW WATCH REMAINS IN EFFECT FOR LORAIN... MEDINA AND SUMMIT COUNTIES IN NORTHEAST OHIO FROM 4 AM THURSDAY THROUGH FRIDAY AFTERNOON. HEAVIER LAKE EFFECT SNOW SHOWERS WILL OVERSPREAD THE WATCH AREA OVERNIGHT INTO THURSDAY AS AN ARCTIC COLD FRONT DIVES SOUTHEAST ACROSS THE REGION. ACCUMULATIONS OF ONE TO THREE INCHES OF SNOW ARE LIKELY BY THURSDAY MORNING WITH ANOTHER TWO TO 4 INCHES LIKELY DURING THE DAY THURSDAY. IF WINDS BECOME MORE NORTHERLY DURING THE DAY THURSDAY...SNOW SQUALLS WITH MORE THAN 6 INCHES OF SNOW ARE POSSIBLE. A LAKE EFFECT SNOW WATCH MEANS THAT SIGNIFICANT WINTER WEATHER IS POSSIBLE IN LOCALIZED AREAS WITHIN THE NEXT 36 HOURS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL RADIO AND TV STATIONS FOR FURTHER UPDATES TO THIS FORECAST. $$ KOSARIK
000 WWUS41 KCLE 250846 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 346 AM EST THU JAN 25 2007 OHZ011>014-022-023-089-PAZ001>003-251645- /O.CON.KCLE.LE.W.0004.070125T0900Z-070126T2100Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...RAVENNA...WARREN...ASHTABULA...ERIE...EDINBORO... MEADVILLE 346 AM EST THU JAN 25 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY. LAKE EFFECT SNOW WILL CONTINUE ACROSS THE NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA SNOW BELT REGIONS EARLY THIS MORNING. THE HEAVY SNOW WILL LIKELY BEGIN TO TAPER OFF FOR A SHORT TIME AT OR SHORTLY AFTER RUSH HOUR THIS MORNING. THE SNOW SHOWERS AND SQUALLS WILL THEN BEGIN TO PICK UP IN INTENSITY AGAIN LATE THIS MORNING AND CONTINUE THROUGH TONIGHT INTO FRIDAY. ADDITIONAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES CAN BE EXPECTED TODAY. THUNDER AND LIGHTNING MAY ACCOMPANY SOME OF THE SNOW SQUALLS. GUSTY WINDS WILL CAUSE BLOWING AND DRIFTING SNOW AND VISIBILITIES WILL BE GREATLY REDUCED AT TIMES. 3 TO 5 INCHES OF ADDITIONAL SNOW IS LIKELY TONIGHT...ALTHOUGH THE SNOW BANDS WILL BECOME MORE LOCALIZED. SOME LOCATIONS COULD END UP WITH MORE THAN A FOOT AND A HALF OF SNOW BEFORE THE ACTIVITY TOTALLY ENDS FRIDAY AFTERNOON. LITTLE TEMPERATURE RECOVERY IS EXPECTED TODAY AS MUCH COLDER AIR RETURNS TO THE REGION. TEMPERATURES WILL DROP THROUGH THE TEENS THIS EVENING. BE SURE TO STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST ON THIS LAKE EFFECT SNOW STORM. $$ OHZ010-020-021-251645- /O.UPG.KCLE.LE.A.0002.070125T0900Z-070126T2100Z/ /O.NEW.KCLE.LE.Y.0003.070125T0900Z-070126T2100Z/ LORAIN-MEDINA-SUMMIT- INCLUDING THE CITIES OF...LORAIN...MEDINA...AKRON 346 AM EST THU JAN 25 2007 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 4 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE EFFECT SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST FRIDAY. THE LAKE EFFECT SNOW WATCH IS NO LONGER IN EFFECT. HEAVIER LAKE EFFECT SNOW SHOWERS WILL CONTINUE OVER THE ADVISORY AREA EARLY THIS MORNING. THE HEAVY SNOW WILL LIKELY BEGIN TO TAPER OFF FOR A SHORT TIME AT OR SHORTLY AFTER RUSH HOUR THIS MORNING. THE SNOW SHOWERS WILL THEN BEGIN TO PICK UP IN INTENSITY AGAIN LATE THIS MORNING AND CONTINUE THROUGH TONIGHT INTO FRIDAY. SNOW ACCUMULATIONS OF 3 TO LOCALLY 5 INCHES ARE LIKELY TODAY WITH AN ADDITIONAL 3 TO LOCALLY 5 INCHES EXPECTED TONIGHT. ADDITIONAL SNOW ACCUMULATIONS CAN BE EXPECTED FRIDAY MORNING. GUSTY WINDS WILL CAUSE BLOWING AND DRIFTING OF THE SNOW AND VISIBILITIES WILL BE GREATLY REDUCED AT TIMES. LITTLE TEMPERATURE RECOVERY IS EXPECTED TODAY AS MUCH COLDER AIR RETURNS TO THE REGION. TEMPERATURES WILL DROP THROUGH THE TEENS THIS EVENING. BE SURE TO STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST ON THIS LAKE EFFECT SNOW STORM. $$ LOMBARDY
000 WWUS41 KCLE 251636 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1136 AM EST THU JAN 25 2007 OHZ011>014-022-023-089-PAZ001>003-260045- /O.CON.KCLE.LE.W.0004.000000T0000Z-070126T2100Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...RAVENNA...WARREN...ASHTABULA...ERIE...EDINBORO... MEADVILLE 1136 AM EST THU JAN 25 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY... LAKE EFFECT SNOW WILL CONTINUE ACROSS THE SNOWBELT IN NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA THIS AFTERNOON. AN ADDITIONAL 2 TO 4 INCHES IS EXPECTED WITH LOCALLY UP TO 6 INCHES POSSIBLE BY LATE EVENING. ADDITIONAL SNOW ACCUMULATIONS OF 3 TO 5 INCHES OF SNOW IS POSSIBLE TONIGHT...ALTHOUGH THE SNOW BANDS WILL BECOME MORE LOCALIZED. GUSTY NORTHWEST WINDS WILL CAUSE ADDITIONAL PROBLEMS WITH BLOWING AND DRIFTING OF SNOW. THE SNOW IS EXPECTED TO TAPER OFF FRIDAY MORNING AS HIGH PRESSURE MOVES INTO THE AREA. BE SURE TO STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST ON THIS LAKE EFFECT SNOW STORM. $$ OHZ010-020-021-260045- /O.CON.KCLE.LE.Y.0003.000000T0000Z-070126T2100Z/ LORAIN-MEDINA-SUMMIT- INCLUDING THE CITIES OF...LORAIN...MEDINA...AKRON 1136 AM EST THU JAN 25 2007 ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY... LAKE EFFECT SNOW WILL CONTINUE THIS AFTERNOON ACROSS LORAIN...MEDINA AND SUMMIT COUNTIES. SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE BY LATE EVENING...WITH THE HIGHER AMOUNTS CONCENTRATED ACROSS NORTHERN PORTIONS OF MEDINA AND SUMMIT COUNTIES. GUSTY NORTHWEST WINDS WILL CONTINUE TO CAUSE BLOWING AND DRIFTING OF THE SNOW REDUCING VISIBILITIES AT TIMES. AN ADDITIONAL 2 TO 4 INCHES OF NEW SNOW IS POSSIBLE OVERNIGHT BEFORE THE SNOW TAPERS OFF FRIDAY MORNING. BE SURE TO STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST ON THIS LAKE EFFECT SNOW STORM. $$
000 WWUS41 KCLE 252014 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 314 PM EST THU JAN 25 2007 OHZ011>014-022-023-089-PAZ001>003-260415- /O.EXT.KCLE.LE.W.0004.000000T0000Z-070126T1300Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...RAVENNA...WARREN...ASHTABULA...ERIE...EDINBORO... MEADVILLE 314 PM EST THU JAN 25 2007 ...LAKE EFFECT SNOW WARNING NOW IN EFFECT UNTIL 8 AM EST FRIDAY... THE LAKE EFFECT SNOW WARNING IS NOW IN EFFECT UNTIL 8 AM EST FRIDAY. LAKE EFFECT SNOW SHOWERS WILL CONTINUE ACROSS NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA THROUGH TONIGHT. WHITEOUT CONDITIONS AND SNOWFALL RATES GREATER THAN 2 INCHES PER HOUR CAN BE EXPECTED WITH THE STRONGER BANDS. ACCUMULATIONS TONIGHT WILL GENERALLY BE 2 TO 4 INCHES BUT LOCAL AMOUNTS OF UP TO 6 INCHES ARE LIKELY WHERE THE STRONGER BANDS PERSIST. THE SNOW SHOWER ACTIVITY SHOULD QUICKLY DIMINISH LATE TONIGHT AND EARLY FRIDAY AS DRIER AIR WORKS INTO THE REGION FROM THE WEST. ANOTHER INCH OR TWO OF SNOW IS POSSIBLE FRIDAY MORNING BEFORE THE THE SNOW FINALLY ENDS. IN ADDITION TO THE SNOW...GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THE EVENING HOURS. CONSIDERABLE BLOWING AND DRIFTING CAN BE EXPECTED. MOTORISTS SHOULD USE EXTREME CAUTION IF TRAVELING TONIGHT. RAPIDLY CHANGING DRIVING CONDITIONS CAN BE EXPECTED. BE SURE TO STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST ON THIS LAKE EFFECT SNOW STORM. $$ OHZ010-020-021-260415- /O.EXT.KCLE.LE.Y.0003.000000T0000Z-070126T0900Z/ LORAIN-MEDINA-SUMMIT- INCLUDING THE CITIES OF...LORAIN...MEDINA...AKRON 314 PM EST THU JAN 25 2007 ...LAKE EFFECT SNOW ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY... THE LAKE EFFECT SNOW ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST FRIDAY. SCATTERED LAKE EFFECT SNOW SHOWERS WILL CONTINUE THROUGH THE EARLY MORNING HOURS. MOST AREAS WILL SEE ANOTHER 1 TO 2 INCHES OF SNOW...BUT LOCALIZED AMOUNTS OF UP TO 4 INCHES ARE POSSIBLE WHERE THE STRONGER BANDS PERSIST. GUSTY NORTHWEST WINDS WILL ACCOMPANY THE SNOW AND CONSIDERABLE BLOWING AND DRIFTING CAN BE EXPECTED. MOTORISTS SHOULD USE EXTREME CAUTION IF TRAVELING TONIGHT. RAPIDLY CHANGING DRIVING CONDITIONS CAN BE EXPECTED. SURE TO STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST ON THIS LAKE EFFECT SNOW STORM. $$ KUBINA
000 WWUS41 KCLE 260241 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 941 PM EST THU JAN 25 2007 OHZ010-020-260345- /O.CAN.KCLE.LE.Y.0003.000000T0000Z-070126T0900Z/ LORAIN-MEDINA- INCLUDING THE CITIES OF...LORAIN...MEDINA 941 PM EST THU JAN 25 2007 ...LAKE EFFECT SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE EFFECT SNOW ADVISORY. SCATTERED LAKE EFFECT SNOW SHOWERS WILL CONTINUE ACROSS LORAIN AND MEDINA COUNTIES THROUGH THE REMAINDER OF THE OVERNIGHT HOURS. LIGHT ACCUMULATIONS ARE POSSIBLE BUT WILL REMAIN BELOW ADVISORY LIMITS. THEREFORE THE LAKE EFFECT SNOW ADVISORY HAS BEEN CANCELLED. $$ OHZ011>014-022-023-089-PAZ001>003-261045- /O.CON.KCLE.LE.W.0004.000000T0000Z-070126T1300Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...RAVENNA...WARREN...ASHTABULA...ERIE...EDINBORO... MEADVILLE 941 PM EST THU JAN 25 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 8 AM EST FRIDAY... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 8 AM EST FRIDAY. LAKE EFFECT SNOW SHOWERS WILL CONTINUE ACROSS NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA THROUGH EARLY FRIDAY MORNING. ACCUMULATIONS TONIGHT WILL GENERALLY BE 1 TO 3 INCHES BUT LOCAL AMOUNTS OF UP TO 6 INCHES ARE LIKELY WHERE THE STRONGER BANDS PERSIST. THE SNOW SHOWER ACTIVITY SHOULD QUICKLY DIMINISH EARLY FRIDAY AS DRIER AIR WORKS INTO THE REGION FROM THE WEST. ANOTHER INCH OR TWO OF SNOW IS POSSIBLE FRIDAY MORNING BEFORE THE THE SNOW FINALLY ENDS. MOTORISTS SHOULD USE EXTREME CAUTION IF TRAVELING TONIGHT. RAPIDLY CHANGING DRIVING CONDITIONS CAN BE EXPECTED. BE SURE TO STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST ON THIS LAKE EFFECT SNOW STORM. $$ OHZ021-260900- /O.CON.KCLE.LE.Y.0003.000000T0000Z-070126T0900Z/ SUMMIT- INCLUDING THE CITY OF...AKRON 941 PM EST THU JAN 25 2007 ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. SCATTERED LAKE EFFECT SNOW SHOWERS WILL CONTINUE THROUGH THE EARLY MORNING HOURS. MOST AREAS ACROSS SUMMIT COUNTY WILL SEE ANOTHER 1 TO 2 INCHES OF SNOW...BUT LOCALIZED AMOUNTS OF UP TO 4 INCHES ARE POSSIBLE WHERE THE STRONGER BANDS PERSIST. MOTORISTS SHOULD USE EXTREME CAUTION IF TRAVELING TONIGHT. RAPIDLY CHANGING DRIVING CONDITIONS CAN BE EXPECTED. SURE TO STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST ON THIS LAKE EFFECT SNOW STORM. $$ LEINS
000 WWUS41 KCLE 260755 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 255 AM EST FRI JAN 26 2007 OHZ011>014-022-023-089-PAZ001>003-260900- /O.CAN.KCLE.LE.W.0004.000000T0000Z-070126T1300Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...RAVENNA...WARREN...ASHTABULA...ERIE...EDINBORO... MEADVILLE 255 AM EST FRI JAN 26 2007 ...LAKE EFFECT SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE EFFECT SNOW WARNING. THE LAKE EFFECT SNOW ENDED THIS MORNING AS THE FLOW BEGINS TO SHIFT TO THE SOUTHWEST. $$ OHZ021-260900- /O.CAN.KCLE.LE.Y.0003.000000T0000Z-070126T0900Z/ SUMMIT- INCLUDING THE CITY OF...AKRON 255 AM EST FRI JAN 26 2007 ...LAKE EFFECT SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE EFFECT SNOW ADVISORY. THE LAKE EFFECT SNOW ENDED THIS MORNING AS THE FLOW BEGINS TO SHIFT TO THE SOUTHWEST. $$ LOMBARDY
What forecasters said that day
The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this lake effect snow warning went out at Jan 24, 12:45 PM EST, 2 hours 14 minutes earlier.
Area forecast discussion, Jan 24, 12:45 PM EST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1245 PM EST WED JAN 24 2007 .AVIATION(18Z-18Z)... TROF LOW PRES EXTDG ACRS NW PA LERI TO LWR MI. WEAK LOW IN THE TROF OVER LOWER MI MOVES ESE ACRS THE AREA TO NW PA. DURING THIS PERIOD WILL BE TRANSITION FROM SYNOPTIC LIGHT SNOW TO LAKE EFFECT SNOW SHOWERS. SOME IFR VSBYS THIS AFTERNOON IN E WITH TROF AND UPR LVL S/W. EXPECT GRADUAL IMPROVEMENT WITH MVFR CIGS AND VSBY VFR OCNLY MVFR IN SNOW...THIS AFTN AND EVENING. THEN AS LOW DROPS SE EXPECT NERN AREAS TO HAVE IFR VSBYS IN THE SNOW. TRANSITION TO LAKE EFFECT THEN TAKES PLACE LATE TONIGHT THURSDAY MORNING. WESTERN AREA SHOULD HAVE MVFR CIGS WITH VSBY OCNLY RSTD IN SNOW SHOWERS. IN EAST MVFR CIGS AND VSBY WITH OCNLY IFR CONDITION IN HEAVIER SNOW SHOWERS. && .SHORT TERM UPDATE(THIS AFTERNOON)... A WEAK LINE OF LOW PRESSURE MOVING SOUTH THROUGH NORTHERN OHIO AND NORTHWEST PENNSYLVANIA WAS CAUSING SOME LOCAL SNOW SHOWERS OVER THE SNOWBELT WITH ACCUMULATIONS 1/2 INCH TO A INCH AND FLURRIES WITH LESS THAN HALF INCH OVER THE REST OF THE REGION...THE FREEZING DRIZZLE OR RAIN HAS DIMINISHED. WILL GO WITH SCATTERED SNOW SHOWERS AND OR FLURRIES FOR THE REST OF TODAY. && .SHORT TERM (TODAY)... REPORT OF PTCHY FREEZING DRIZZLE NEAR MNN AND MFD SO UPDATED TO ADD PATCHY FREEZING DRIZZLE ACROSS ENTIRE FORECAST AREA THIS MORNING. FREEZING DRIZZLE SHOULD END BY MID MORNING AS HIGHER CLOUDS MOVE IN FROM NW AHEAD OF APPROACHING SYSTEM. && .PREVIOUS SHORT TERM(TODAY THRU FRIDAY)... FOR THIS MORNING UPPER LEVEL DISTURBANCE MOVING ACROSS SRN OH/KY KICKING OFF SOME LIGHT SNOW THERE. JUST EXPECT FLURRIES ACROSS NRN OH/NW PA. HOWEVER...CLOUD TOPS OF THE LOWER CLOUDS ONLY AROUND -10C SO AS THE HIGHER CLOUDS MOVE EAST LOSING THE SEEDING CLOUDS AND CREATING SOME PTCHY FREEZING DRIZZLE OVER NE OH/NW PA THIS MORNING. LATER THIS AFTERNOON WEAK DISTURBANCE ACROSS THE UPPER MIDWEST WILL MOVE ACROSS OHIO KICKING OFF SOME LIGHT SNOW...WITH SNOW FALL AMOUNTS OF LITTLE OR NONE ACROSS WRN OH TO AN INCH OR LESS NE OH/NW PA. EXPECT LAKE EFFECT SNOW TO START LATE TONIGHT AS THE ARCTIC COLD FRONT ACROSS NRN MI FINALLY PUSHES ACROSS THE AREA. A SECONDARY TROUGH WILL SWING ACROSS THE AREA THURSDAY AFTERNOON WITH A REINFORCING BLAST OF COLD AIR. BY THURSDAY AFTERNOON 850 TEMPS PLUNGE TO -21C WHILE THE 700 MB TEMPS DIP TO -28C. SNOW WONT BE CONFINED TO PRIMARY SNOW BELT THIS TIME AS WINDS BELOW 800MB WILL BE PREDOMINATELY FROM THE NORTH UNTIL THE SECONDARY TROUGH SWINGS THROUGH THURSDAY AFTERNOON...THEN THE WINDS SHIFT TO THE NW. SNOW WILL GRADUALLY END FROM THE WEST ON FRIDAY AS HIGH PRESSURE NUDGES EAST. DONT EXPECT SNOW TO END AT ERIE UNTIL LATE FRIDAY AFTERNOON. && .LONG TERM (FRI THRU TUE)... SEASONABLE PATTERN WILL CONT THRU THE END OF THE PERIOD. VERY GOOD AGREEMENT TDA AMONGST THE LONG RANGE GUID WITH GOOD RUN TO RUN CONTINUITY TOO. BIG STORY WILL BE SLOWLY AMPLIFYING WRN CONUS RIDGE. THIS RESULTS IN MEAN TROFINESS IN THE E WITH FREQUENT CLIPPER TYPE STORMS. PATTERN DOESN/T LOOK TOO FRIGID BUT CERTAINLY TEMPS WILL AVERAGE A TAD BELOW NORMAL FOR THE PERIOD. THE PERIOD SHOULD START OUT MAINLY DRY AS SFC RIDGING AND DRY AIR WORK IN FROM THE W ON FRI. A COLD FRONT WILL DIVE SE ACROSS REGION ON SAT AND COULD BE SOME SYNOPTIC SNOW ASSOC WITH THIS. PREVIOUS PACKAGE ALREADY HAS CHC WORDING AND THAT SEEM REASONABLE FOR NOW. WILL BE SOME LAKE EFFECT ACTIVITY ON SUN AS 850 MB TEMPS DIP INTO THE NEG 14 TO 16 RANGE. DRY AIR WILL CONT TO WORK IN FROM THE W SUN NGT INTO MON AND MOST OF ACTIVITY SHOULD BE DONE BY 00Z TUE AS FLOW BY THEN WILL BE SWLY. ANOTHER QUICK MOVING FRONTAL SYSTEM WILL RACE ACROSS REGION AT END OF PERIOD. FOR NOW JUST MORE CHC POPS. WILL PROB NOT SEE TEMPS CLIMB ABOVE FREEZING DURING PERIOD. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...OHZ010>014-020>023-089 LAKE EFFECT SNOW WATCH IN EFFECT PA...PAZ001>003 LAKE EFFECT SNOW WATCH IN EFFECT && SHORT TERM...THOMPSON/DJB LONG TERM...KUBINA AVIATION...WCR
Hazardous weather outlook, Jan 24, 5:10 AM EST, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 510 AM EST WED JAN 24 2007 OHZ011>014-021>023-089-PAZ001>003-251015- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 510 AM EST WED JAN 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT LAKE EFFECT SNOW WILL START LATE TONIGHT. UP TO 3 TO 5 INCHES OF SNOW IS POSSIBLE IN THE HIGHER ELEVATIONS OF GEAUGA...ASH TABULA AND INLAND ERIE COUNTIES. TWO TO 4 INCHES IS POSSIBLE NEAR THE ERIE LAKE SHORE FROM EASTERN CUYAHOGA COUNTY EAST TO ERIE PA...WHILE A WIDESPREAD 1 TO 3 INCHES IS EXPECTED ACROSS THE REMAINDER OF NE OH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LAKE EFFECT SNOW WILL CONTINUE ACROSS THE PRIMARY AND SECONDARY SNOW BELT THURSDAY AND THURSDAY NIGHT...GRADUALLY ENDING FROM THE WEST ON FRIDAY. SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LEZ142>149-162>169-OHZ003-006>010-017>020-027>033-036>038-047- 251015- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-MEDINA-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX- 510 AM EST WED JAN 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE... NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 3:42 AM EST | Lake Effect Snow Watch | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Lorain, Medina and 3 more | 24 hr |
Nearby
Lake Effect Snow Warnings in Ohio, 2007Lake Effect Snow Warnings in Pennsylvania, 2007Every lake effect snow warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.